Getbig Bodybuilding, Figure and Fitness Forums
April 24, 2014, 06:18:19 PM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
  Home Help Calendar Login Register  
  Show Posts
Pages: [1]
1  Getbig Bodybuilding Boards / Steroids Info & Hardcore / Re: side affects of d-bol on: April 12, 2006, 11:37:07 AM
im writing, so I can write and spell anyway I want,

as long as it catches your attention,weather it be scribble scrabble which your use to cause most drop outs like yourself cant read period.

or weather its in perfect english which you dont have as I can go back and waist my time to show you that you cant spell eather.

as far as your dictionary grammer i saw the same heading Im glad you were able to look it up.

im proud of you now go take a nap.... you wore yourself out with your findings

can we get this guy a gold star?

yeah for JOHNNY......... now if we can just get him to wipe his ass..... and stop picking his nose.


Dude.. not trying to nit-pick but when you try and give advice, at least use the spell check button...no one will take a post seriously when it looks like it was written by a 6 year old ,be it good advice or not!!
2  Getbig Bodybuilding Boards / Steroids Info & Hardcore / Re: side affects of d-bol on: April 11, 2006, 07:12:31 PM
you guys need to channel this energy back into the gym and not the forum for Christ sake... if yall have time to argue whether or not steroids are classified as a drug, you must not be working your calves and forearms.


WORD!!!! you hit the nail right square on the head dude!!!!

   --lock--
3  Getbig Bodybuilding Boards / Steroids Info & Hardcore / Re: side affects of d-bol on: April 07, 2006, 07:44:06 PM
steroids is  not a drug[/quote]                                                                                                   Websters definition of  a drug is any substance that can be used to modify a chemical process or processes in the body, for example to treat an illness, relieve a symptom, enhance a performance or ability, or to alter states of mind. The word "drug" is etymologically derived from the Dutch/Low German word "droog", which means "dry", since in the past, most drugs were dried plant parts.

So I guess in your infinite wisdom you are far smarter than even a dictionary, which by the way you should use once in a while to improve your spelling and your use of grammar ... your petty remarks have no place on this board and it is obvious that you answer without regards to others...Do you think that people like DIV and Arnold got to be where they are by trash talking and bullying others that post on this board? No-- they honestly try and help people, not try to start a "play ground" fight...Grow up Zeek, I think that you have given some good advise in past posts but you need to cut out the bull, no body wants to put up with that crap..I'm just saying what I believe most board members are thinking...But if you still want to "bully" your way thru the posts, I want to let you know that I'm not going to bow down to your level...I refuse to have a battle of wits with an unarmed person Roll Eyes
4  Getbig Bodybuilding Boards / Steroids Info & Hardcore / Re: side affects of d-bol on: April 07, 2006, 06:51:55 PM
maybe your warm blooded
thats why your so red or your just irish?
take the d-bol and enjoy it.you people find so many excuses
not to do things the right way.
steroids is not a drug
your not going to feel stoned,your not going to see things.
why do you guys take gear if you guys are going to cry and bitch
if you dont like what its doing then stop taking the shit.
CRY ME A FUCKING RIVER!!!!
i ain't crying you ass!! just asked a question, no need to start spouting off like a second round third grader...I got an idea..instead of posting, why don't you just go back to watching your broke back mountain video-- moron
5  Getbig Bodybuilding Boards / Steroids Info & Hardcore / side affects of d-bol on: April 06, 2006, 06:46:49 PM
presently on my third cycle of test cyp. and d-bol...just had a quick question about a particular side affect of d-bol...taking 50mgs per day for 4 weeks but I feel really flush and I look like I'm red all over...( sorta like sunburn) had the same effect with my other cycles at smaller doses but not as severe...been drinking plenty of water also...should I cut out the d-bol and switch to a-bombs (never dealt with a-bombs before so don't know if I'll have same affect with them also) or lower my dose ? Or is this a common effect that happens to most.. Huh
6  Getbig Bodybuilding Boards / Steroids Info & Hardcore / Re: new to site and need recommendations for oral cycle on: March 29, 2006, 08:49:14 PM
Luga74,
Both Arnie and Div. are great sources of info.  They may not tell you what you want to hear but they will tell you what you need to hear.  Wink


straight up!! got mad respect for both!! I  have 2 cycles under my belt and am about to start my third..don't claim to be an expert or anywhere close but wanted to offer my advice on injecting..I cycled injecting test cyp.with oral d-bol (d-bol 50 mgs per day for 5 weeks 800 mgs cyp per week for 10 weeks)  I was leary of the pins at first also but with a little confedence and a lot of research you realize that the pinz are your friends and that with each injection it gets easier and you get that much closer to your end goal..I know in just about every post from me you hear "make sure your pct is in check"  I didn't see any outline for post cycle... you need to make sure that you have  mapped this out before you start any type of cycle...good luck dude and keep us posted!! Wink
7  Getbig Bodybuilding Boards / Steroids Info & Hardcore / Re: acne on: March 29, 2006, 08:31:30 PM
this will sound dumb but LAVA soap will help alot.
  thanks dude!! the lava soap thang is really working..been scrubbing like hell with it twice a day and the acne is steadily disappearing... Grin Grin
8  Getbig Bodybuilding Boards / Steroids Info & Hardcore / Re: how can this be!! on: March 26, 2006, 08:21:50 PM
WORD  DIV!!
9  Getbig Bodybuilding Boards / Steroids Info & Hardcore / Re: acne on: March 24, 2006, 09:43:21 PM
thanks for the info guys!!  DIV  in the past you have always been helpful thanks again dude!! thanks to all that posted
10  Getbig Bodybuilding Boards / Steroids Info & Hardcore / acne on: March 23, 2006, 07:56:28 PM
hey group!! been a long while since i posted anything ...sorry for the long space..i've been thru 2 cycles of d bol 50 mgs for 4wks & cyp.(800 mgs per wk) for 10 weeks...had good gains with both and used nolv. as pct both times...been on a rest period of around 5 months and i'm ready to start another cycle but after the second cycle i broke out with severe acne on my back, chest and arms...hasn't cleared up yet so i was wondering what i could do to help get rid of it...will starting a new cycle help or just make it worse? Huh
11  Getbig Bodybuilding Boards / Steroids Info & Hardcore / Re: how much do you guys weigh? on: September 24, 2005, 08:00:28 PM
6'1" & 228 lbs 7% bf after 12 week cycle and pct Cheesy
Pages: [1]
Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.16 | SMF © 2011, Simple Machines Valid XHTML 1.0! Valid CSS!